# SDR TAMF20230210031

- Difficulty date: February 8, 2023
- Submitted: February 11, 2023
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 39,235 hours, 12,093 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,780 hours, 9,039 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 84333000305
- Part serial: 84333000003417
- Condition: Fault Message
- Location: Zone 100
- Part time: 8,286 hours, 2,438 cycles
- Component: Slat/Flap Cont, Diehl
- Component part number: 84333000305
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF FROM THE AIRPORT (PTY), THE FAULT MESSAGE “F/CTL SLAT SYS 2 FAULT” WAS SHOWN IN THE ECAM DISPLAY AND BY FACILITIES OF MAINTENANCE AND PARTS STOCK IT WAS DECIDED TO DIRECT THE AIRCRAFT TO THE MAIN BASE (MDE) AND NOT (LIM) AS IT WAS SCHEDULED.
THE SLAT AND FLAP CONTROL COMPUTER WAS REPLACED IN ACCORDANCE WITH THE AIRBUS MAINTENANCE MANUALS AMM 27-51-34-000-801-A, AMM 27-51-34-400-801-A AND AMM 27-54-00-710-802-B. THE TEST WAS SUCCESSFUL.
SLAT AND FLAP CONTROL COMPUTER INFORMATION:
PN OFF: 84333-00-0305, SN OFF: 84333000003417
PN ON: 84333-00-0305, SN ON: 84333000004721
